advertisement
Question
Posted by: Cynthia_D | 2008/10/08

Change of period flow

Hi doc
i used to have a medium flow and now for the past three months my flow has changed to very light. i had 2 pregnancies and i' m on Femodene.i' m very worried can you please help.

very worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Femodene can cause periods to be much lighter.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement